Advertisement

The asymptotic properties for the estimators of the survival function and failure rate function based on WOD samples

  • Aiting ShenEmail author
  • Huiling Tao
  • Xuejun Wang
Regular Article
  • 11 Downloads

Abstract

In this paper, the consistency for the estimators of the survival function and failure rate function in reliability theory is investigated. The strong consistency and the convergence rate for the estimators of the survival function and failure rate function based on widely orthant dependent (WOD, in short) samples are established. Our results established in the paper generalize the corresponding ones for independent samples and some negatively dependent samples.

Keywords

Survival function Failure rate function Reliability theory WOD random variables Strong consistency 

Mathematics Subject Classification

62G07 

Notes

References

  1. Boente G, Fraiman R (1988) Consistency of a nonparametric estimate of a density function for dependent variables. J Multivar Anal 25(1):90–99MathSciNetCrossRefzbMATHGoogle Scholar
  2. Chai G (1989) Consistency of nearest neighbor density estimator of stationary processes. Acta Math Sin 32(3):423–432zbMATHGoogle Scholar
  3. Chen XR (1981) The rate of consistency of nearest neighbor density estimator. Sci China Ser A 12:1419–1428Google Scholar
  4. Chen Y, Wang L, Wang YB (2013) Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models. J Math Anal Appl 401:114–129MathSciNetCrossRefzbMATHGoogle Scholar
  5. Chen W, Wang YB, Cheng DY (2016) An inequality of widely dependent random variables and its applications. Lith Math J 56(1):16–31MathSciNetCrossRefzbMATHGoogle Scholar
  6. Devroye LP, Wagner TJ (1977) The strong uniform consistency of nearest neighbor density estimates. Ann Stat 5:536–540MathSciNetCrossRefzbMATHGoogle Scholar
  7. He W, Cheng DY, Wang YB (2013) Asymptotic lower bounds of precise large deviations with nonnegative and dependent random variables. Stat Probab Lett 83:331–338MathSciNetCrossRefzbMATHGoogle Scholar
  8. Li YM (2017) On the rate of strong convergence for a recursive probability density estimator of END samples and its applications. J Math Inequal 11(2):335–343MathSciNetCrossRefzbMATHGoogle Scholar
  9. Li YM, Zhou Y, Liu C (2018) On the convergence rates of kernel estimator and hazard estimator for widely dependent samples. J Inequal Appl 2018:71MathSciNetCrossRefGoogle Scholar
  10. Liu Y, Zhang Y (2010) The consistency and asymptotic normality of nearest neighbor density estimator under \(\varphi \)-mixing condition. Acta Math Sci 30(3):733–738MathSciNetCrossRefzbMATHGoogle Scholar
  11. Liu XJ, Gao QW, Wang YB (2012) A note on a dependent risk model with constant interest rate. Stat Probab Lett 82:707–712MathSciNetCrossRefzbMATHGoogle Scholar
  12. Loftsgaarden DO, Quesenberry CP (1965) A nonparametric estimate of a multivariate density function. Ann Math Stat 36(3):1049–1051MathSciNetCrossRefzbMATHGoogle Scholar
  13. Moore DS, Henrichon EG (1969) Uniform consistency of some estimates of a density function. Ann Math Stat 40(4):1499–1502MathSciNetCrossRefzbMATHGoogle Scholar
  14. Shen AT (2013) Bernstein-type inequality for widely dependent sequence and its application to nonparametric regression models. Abstr Appl Anal 2013:862602MathSciNetGoogle Scholar
  15. Wagner TJ (1973) Strong consistency of a nonparametric estimate of a density function. IEEE Trans Syst Man Cybernet 3:289–290MathSciNetzbMATHGoogle Scholar
  16. Wang XJ, Hu SH (2015) The consistency of the nearest neighbor estimator of the density function based on WOD samples. J Math Anal Appl 429:497–512MathSciNetCrossRefzbMATHGoogle Scholar
  17. Wang YB, Cui Z, Wang K, Ma X (2012) Uniform asymptotics of the finite-time ruin probability for all times. J Math Anal Appl 390:208–223MathSciNetCrossRefzbMATHGoogle Scholar
  18. Wang K, Wang Y, Gao Q (2013) Uniform asymptotics for the finite-time ruin probability of a new dependent risk model with a constant interest rate. Methodol Comput Appl Probab 15:109–124MathSciNetCrossRefzbMATHGoogle Scholar
  19. Wang XJ, Xu C, Hu TC, Volodin A, Hu SH (2014) On complete convergence for widely orthant-dependent random variables and its applications in nonparametric regression models. TEST 23:607–629MathSciNetCrossRefzbMATHGoogle Scholar
  20. Wang XJ, Wu Y, Rosalsky A (2017) Complete convergence for arrays of rowwise widely orthant dependent random variables and its applications. Stochastics 89:1228–1252MathSciNetCrossRefzbMATHGoogle Scholar
  21. Xia H, Wu Y, Tao XR, Wang XJ (2018) The consistency for the weighted estimator of non-parametric regression model based on widely orthant-dependent errors. Probab Eng Inf Sci 32:469–481MathSciNetCrossRefGoogle Scholar
  22. Yang SC (2003) Consistency of nearest neighbor estimator of density function for negative associated samples. Acta Math Appl Sin 26(3):385–395MathSciNetzbMATHGoogle Scholar
  23. Zheng X, Wu QY (2012) The rate of strong consistency of the nearest neighbor density estimator for negatively dependent random variables. ISRN Appl Math 2012:569547MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesAnhui UniversityHefeiPeople’s Republic of China

Personalised recommendations